MathSciNet Relay Station
MathSciNet bibliographic data
MR1310862 (95j:11053) 11G16 (11G30 14G25 14H40)
Grant, David Units from $3$- and $4$-torsion on Jacobians of curves of genus $2$. Compositio Math. 94 (1994), no. 3, 311–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement